| Model Number |
TFL-FBX150BS |
| Medical Device Problem Codes |
Break (1069); Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.Related patient identifier: (b)(4).
Event or Problem Description
The customer reported to olympus the single-use fiber broke from connection to the laser system and caught fire.The issue occurred during a therapeutic (cystourethroscopy w/ureteroscopy/pyeloscopy w/lithotripsy incl stent insertion) procedure.The procedure was completed with a similar device.There was no patient injury or medical intervention associated with this event.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field d4, h4 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.